# SDR UIEA2021040200786

- Difficulty date: April 2, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,684 hours, 22,004 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU COLD SOAK START UNSUCCESSFUL AFTER THREE ATTEMPTS.( NOTED BY MX. PERFORMED OPS CHECK OF APU PER AMM 49-11-00. OPS CHECK GOOD. COLD SOAK START REQ PER MDDR 144694. )
